| Catalog Number |
STT-OM-001 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "signal loss" occurred.It was indicated that the patient used an expired product, which is misuse of the device.No product or data was provided for investigation.The allegation and the probable cause cannot be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).